Tokyo Journal of Mathematics

On the Number of Parameters of Linear Differential Equations with Regular Singularities on a Compact Riemann Surface

Michitake KITA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 69-75.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141791

Digital Object Identifier
doi:10.3836/tjm/1270141791

Mathematical Reviews number (MathSciNet)
MR899471

Zentralblatt MATH identifier
0656.34039

Citation

KITA, Michitake. On the Number of Parameters of Linear Differential Equations with Regular Singularities on a Compact Riemann Surface. Tokyo J. Math. 10 (1987), no. 1, 69--75. doi:10.3836/tjm/1270141791. https://projecteuclid.org/euclid.tjm/1270141791


Export citation